brain-icon
Pain in my hand nerves after taking drip
I have suffering from pain and swelling in my hand nerves after removing a dripp and injection , I was admitted for 30 hour and taken many dripp and after discharge from hospital I am suffering from pain and swelling there in where was injected drip .
1640 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

you have thromboplebitis please take tablet Augmentin duo twice a day and apply thrombophobe ointment twice a day on swelling area
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.